# SDR EIA2007160

- Difficulty date: September 14, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 89,855 hours, 21,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B018532
- Condition: Damaged
- Location: Bs 670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR CUT OUT, AFT LOWER SIDE, FRAME WEB HAS DRILL STARTS, NEXT TO ATTACH LOCATIONS, FOUND UPON REMOVAL OF SEAL DEPRESSOR FOR REPAIR.  REPAIRED DAMAGED AREA ON WEB AT FWD PIT DOOR CUT OUT AFT LOWER SIDE PER ECRA 3 486-53-063-2.
